RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 751–760 (Mi tvp1542)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized Multiplying Processes

G. Sh. Lev


Full text: PDF file (463 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 686–695

Bibliographic databases:

Received: 06.05.1985

Citation: G. Sh. Lev, “Generalized Multiplying Processes”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 751–760; Theory Probab. Appl., 32:4 (1987), 686–695

Citation in format AMSBIB
\Bibitem{Lev87}
\by G.~Sh.~Lev
\paper Generalized Multiplying Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 751--760
\mathnet{http://mi.mathnet.ru/tvp1542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927256}
\zmath{https://zbmath.org/?q=an:0656.60103|0635.60102}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 686--695
\crossref{https://doi.org/10.1137/1132101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1542
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Lev, A. V. Frolov, “K zadache o veroyatnosti pogloscheniya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2009, no. 1(5), 11–16  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020